Lasota–Opial type conditions for periodic problem for systems of higher-order functional differential equations
MetadataShow full item record
In the paper we study the question of solvability and unique solvability of systems of the higher-order functional differential equations. In the paper in some sense optimal conditions that guarantee the unique solvability of the linear problem are obtained, and on the basis of these results the optimal conditions of the solvability and unique solvability for the nonlinear problem are proved.
KeywordsHigher-order systems, Periodic problem, Functional differential equations, Unique solvability
Document typePeer reviewed
Document versionFinal PDF
SourceJournal of Inequalities and Applications. 2020, vol. 2020, issue 1, p. 1-20.
- Ústav informatiky